# SDR AALA2020012879009

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 8,724 hours, 3,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILED. MAINTENANCE REPLACED BATTERY PACK AT 12WL PER AMM 33-51-38.
